# SDR 99ZZZX3424

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND RT OUTBOARD FOREFLAP GOUGED IN LEADING EDGE.  BURNISHED GOUGE, ALODINED AND PRIMED, FABRICATED AND INSTALLED DOUBLER PER SRM 57-50-4.
